Previous |  Up |  Next


Title: On products of pseudoradial ѕpaces (English)
Author: Murtinová, E.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 91-97
Category: math
MSC: 54B10
MSC: 54D20
idZBL: Zbl 0983.54015
idMR: MR1751546
Date available: 2012-10-06T01:32:06Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_12.pdf 471.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo